| Catalog Number |
300-30-06 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Periprosthetic fracture (4902)
| Date of Event |
01/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported by the equinoxe shoulder study, the 59-year-old non-hispanic white female had a right tsa (b)(6) 2024.The patient present with humeral fracture ¿ calcar, intra-operatively on (b)(6) 2024.The action of cerclage was taken on (b)(6) 2024 and the outcome of this event is considered resolved.The case report form indicates that this event is definitely not related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
Additional Manufacturer Narrative
(d10) concomitant device(s): 315-35-00 - glnd kwire: a496379, 320-10-00 - equinoxe reverse tray adapter plate tray +0: a810307.320-15-05 - eq rev locking screw: a498615.320-20-00 - eq reverse torque defining screw kit: a757306.320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm: a805325.320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm: a813553.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: a804367.320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm: s478973.320-31-36 - glenosphere, 36mm: a812120.320-35-02 - small superior augment glenoid plate: a711662.320-36-00 - 145-deg pe 36mm hum liner +0: a304550.531-20-00 - shldr gps rvrs drill kit: a669039.531-78-20 - shouldr gps hex pins kit: a622224.(h3) pending evaluation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d6a, g4, h6 mdr section codes updated/corrected: b, c, d, e, f, g the reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.